MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from united states reported observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Siemens reviewed the instrument data, and the information provided by the customer.Reagent and instrument issues were ruled out based on quality control(qc) recovery within acceptable ranges and no issues were reported with other patient samples.Siemens reviewed the auto check trace files, verified the wash station bubble detector dispense and aspiration values, and confirmed that the appropriate amount of fluid was dispensed into the cuvettes and that aspiration was complete.Serum indices on the sample indicated no excessive lipemia, icterus, or hemoglobin.Return of the patient sample for further investigation is not warranted because discordant result was not reproducible.Based on the available information, the cause of the discordant result was unable to be determined.A product problem has not been identified.The issue was resolved by routine troubleshooting.Customer is operational; no further actions are required.
 
Event or Problem Description
The customer reports observation of an elevated atellica im high-sensitivity troponin i (tnih) which was discordant relative to repeat testing when using kit lot 112.An initial elevated result was obtained for the patient in question.The initial result was not reported to the physician.The same sample was then retested on the original analyzer which yielded a lower result.The lower result was considered correct since it matched the patient¿s clinical history and was reported to the physician.There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment resulting from the observed result discordance.

Brand Name
ATELLICA IM
Common Device Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24066852
Report Number1219913-2026-00017
Device Sequence Number9130513
Product Code MMI
UDI-Device Identifier00630414006703
UDI-Public(01)00630414006703(10)54329112(17)260820
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model NumberN/A
Device Catalogue Number10997840
Device Lot Number54329112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2025
Initial Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale